Zweier Infinite Matrices of Interval Numbers
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 111 | Weekly Hits: ⮙3 | Monthly Hits: ⮙9

Research Paper | Mathematics | Turkey | Volume 7 Issue 12, December 2018

Zweier Infinite Matrices of Interval Numbers

Eda Sarsal

In this paper, Zweier interval null, Zweier interval convergent and Zweier interval bounded sequence spaces of interval numbers are introduced and proved some inclusion relations on them. Additionally, an isomorphism is constructed on these interval sequence spaces. Besides, definition of infinite dimensional Zweier interval matrix and its left and right parts are introduced.

Keywords: Interval number, interval sequence space, interval Zweier matrix, isomorphism

Edition: Volume 7 Issue 12, December 2018

Pages: 980 - 983

Share this Article

How to Cite this Article?

Eda Sarsal, "Zweier Infinite Matrices of Interval Numbers", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20193793, Volume 7 Issue 12, December 2018, 980 - 983

Enter Your Registered Email Address





Similar Articles with Keyword 'isomorphism'

Downloads: 95 | Weekly Hits: ⮙2

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1233 - 1236

A Representation of all Tolerances on a Set by Certain Type of Covers

Pusuluri V. N. H. Ravi, Nistala V. E. S. Murthy

Share this Article

Downloads: 111 | Weekly Hits: ⮙3 | Monthly Hits: ⮙9

Research Paper, Mathematics, Turkey, Volume 7 Issue 12, December 2018

Pages: 980 - 983

Zweier Infinite Matrices of Interval Numbers

Eda Sarsal

Share this Article

Downloads: 126

Research Paper, Mathematics, India, Volume 5 Issue 7, July 2016

Pages: 754 - 756

On Fuzzy Soft Ring and Its Properties

Dr. N. Sarala, B. Suganya

Share this Article

Downloads: 172 | Weekly Hits: ⮙2

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 230 - 232

Topological Modules

Gayathri.G, Gayathri.V

Share this Article

Downloads: 279 | Weekly Hits: ⮙1 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 9 Issue 1, January 2020

Pages: 113 - 117

A Mathematics Letter Lecture Note on Some Variety of Algebraic Γ-Structures

Abul Basar

Share this Article



Top